# SDR SWAA2012122610862

- Difficulty date: December 5, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT L/E SKIN CRACKED ON LOWER SURFACE AT ACTUATOR ATTACH POINT.  REPAIRED SLAT PER SRM.
